# SDR CNMA20090021

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER RT PITOT TUBE HAS FUSELAGE DENT PERFORM PERMANENT REPAIR.   REMOVED ELECTRICAL EQUIPMENT TO ACCESS ZONE.  REMOVE BRACKET AS AMM 77-13-01 (TRANSDUCER NOT INSTALLED).  REMOVED DUCT AS MM 21-26-00 REV 81.  PERFORM STRIPPING AS REQUESTED IAW DPS 9.316.  PERFORMED DYE PENETRANT AS REQUIRED.  NO FINDINGS.  REPAIR IAW SRM 53-20-00, FIG13, SHEET 14, VOL I REV 14. INSTALLED DUCT AND BRACKET IAW AMM 77-13-04 REV 81.
